# SDR VNAA2022090399914

- Difficulty date: September 3, 2022
- Submitted: September 3, 2022
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10309
- Aircraft time: 27,323 hours, 20,543 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: CC670322013
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H JACK FITTING WEB IS CORRODED/CRACKED. REMOVED AND REPLACED NOSE JACK FITTING AND LH + RH INTERCOSTALS IAW CRJ-700 SRM 51--42-06-001-001-A01 AND 51-42-21-001-001-A01
